# SDR DALA2021090305203

- Difficulty date: August 30, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N833MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29706
- Aircraft time: 81,244 hours, 15,963 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Module
- Condition: Inoperative
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1809 R1 SLIDE INDICATION LIGHT INOPERATIVE. CORRECTIVE ACTION: REPLACED R1 ALARM SIGNAL MODULE. SYSTEM OPERATION IS NORMAL. MCO/PLACARD REMOVED. (LP 1930359)
